# SDR SCNA20250728282

- Difficulty date: July 6, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 68,026 hours, 24,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 88395 NR00160, 00251: INITIAL INSPECTION: CRACK ON FRAME STA 312 & S-6L AT PASSENGER CABIN  RESOLUTION: CRACK ON FRAME STA 312 & S-6L AT PASSENGER CABIN WAS REPAIRED PER B737-800 SRM 53-10-07-2R-1 REPAIR 1
